Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18881
Title: Persistent random walk model for transport trough thin slabs
Author: Boguñá, Marián
Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Keywords: Física estadística
Termodinàmica
Sistemes dinàmics diferenciables
Matèria condensada
Teoria del transport
Statistical physics
Thermodynamics
Differentiable dynamical systems
Condensed matter
Transport theory
Issue Date: 1999
Publisher: The American Physical Society
Abstract: We present a model for transport in multiply scattering media based on a three-dimensional generalization of the persistent random walk. The model assumes that photons move along directions that are parallel to the axes. Although this hypothesis is not realistic, it allows us to solve exactly the problem of multiple scattering propagation in a thin slab. Among other quantities, the transmission probability and the mean transmission time can be calculated exactly. Besides being completely solvable, the model could be used as a benchmark for approximation schemes to multiple light scattering.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.59.6517
It is part of: Physical Review e, 1999, vol. 59, núm. 6, p. 6517-6526
URI: http://hdl.handle.net/2445/18881
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
152721.pdf192.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.